RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Medvedeva, Alisa

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:30
Abstract pages:228
Full texts:1
References:57

http://www.mathnet.ru/eng/person111953
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. M. E. Zhukovskii, A. Medvedeva, “When Does the Zero-One $k$-Law Fail?”, Mat. Zametki, 99:3 (2016),  342–349  mathnet  mathscinet  elib; Math. Notes, 99:3 (2016), 362–367  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019